Proceedings of the Japan Academy, Series A, Mathematical Sciences

On the automorphism groups of edge-coloured digraphs

Mitsuo Yoshizawa

Full-text: Open access

Article information

Proc. Japan Acad. Ser. A Math. Sci., Volume 65, Number 10 (1989), 340-343.

First available in Project Euclid: 19 November 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Yoshizawa, Mitsuo. On the automorphism groups of edge-coloured digraphs. Proc. Japan Acad. Ser. A Math. Sci. 65 (1989), no. 10, 340--343. doi:10.3792/pjaa.65.340.

Export citation


  • [1] R. Frucht: Graphs of degree three with a given abstract group. Can. J. Math., 1, 365-378 (1949).
  • [2] G. Sabidussi: Graphs with given group and given graph-theoretical properties. ibid., 9, 515-525 (1957).
  • [3] G. Sabidussi: Graph multiplication. Math. Z., 72, 446-457 (1960).
  • [4] H. Wielandt: Finite Permutation Groups. Academic Press, New-York, London (1964).
  • [5] H. P. Yap: Some topics in graph theory. London Math. Soc, Lecture Notes, 108, Cambridge University Press, Cambridge (1986).